# SDR UPS96420832

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Upper Chord
- Part number: NA
- Condition: Corroded
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE CPCP, MAIN DECK FLOOR STRUCTURE CORROSION AT FLOOR PANEL FASTENER HOLES IN FLOOR BEAM UPPER CHORD AT STA 2040 RBL 75 TO 98.58.  REMOVED CORROSION UPPER CHORD BS 2040 BETWEEN RBL 75 TO 108 IAW SRM 51-10-01.  UPPER CHORD OUT OF LIMITS IAW SRM 53-10-01.  REPAIRED UPPER CHORD IAW SRM 53-10-07.
